Darstellungs- und Stabiblitätssätze für Funktionenkegel.

Siegfried Guber

Mathematische Zeitschrift (1964/65)

  • Volume: 86, page 63-74
  • ISSN: 0025-5874; 1432-1823

How to cite


Guber, Siegfried. "Darstellungs- und Stabiblitätssätze für Funktionenkegel.." Mathematische Zeitschrift 86 (1964/65): 63-74. <http://eudml.org/doc/170327>.

author = {Guber, Siegfried},
journal = {Mathematische Zeitschrift},
keywords = {functional analysis},
pages = {63-74},
title = {Darstellungs- und Stabiblitätssätze für Funktionenkegel.},
url = {http://eudml.org/doc/170327},
volume = {86},
year = {1964/65},

AU - Guber, Siegfried
TI - Darstellungs- und Stabiblitätssätze für Funktionenkegel.
JO - Mathematische Zeitschrift
PY - 1964/65
VL - 86
SP - 63
EP - 74
KW - functional analysis
UR - http://eudml.org/doc/170327
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.